Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

I am having pain in my back and upper abdomen

User rating for this question
Very Good
Answered by

Gastroenterologist
Practicing since : 1986
Answered : 1175 Questions
Question
I am having pain in my back and upper abdomen
Posted Fri, 1 Dec 2017 in Digestion and Bowels
 
 
Answered by Dr. Ramesh Kumar 1 hour later
Brief Answer:
Proper clinical evaluation should be done.

Detailed Answer:


Hi,

I have read through your query in detail. Please find my observations below.
Initially i would say that clinical examination by a doctor is must and baseline tests like ultrasound should be done.
Pain in upper abdomen radiating to the back might be due to many conditions .If nature of pain is spasmodic in nature an antispasmodic like Dicyclomine hydrochloride can help. Specific problems that might cause the pain you are having are-
Gastritis usually present with pain abdomen which is radiated to back.Gastritis causes inflammation in gut which causes pain in upper abdomen.Usually taking antacid formation medicine like Pantoprazole 40 mg on empty stomach reduces this pain.
Such a pain might also occur due to stones in gall bladder and will be known by doing ultrasound scan.
Pancreatitis might also cause this kind of pain.
Suggestions-
Ultrasound abdomen must be done along with clinical examination by a doctor.

Hope i was helpful.
Regards!

Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor